# SDR 99ZZZX123

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761PS
- Make and model: Cessna 210M
- Aircraft serial: 21062415
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TM639272E
- Condition: Cracked
- Location: Nr 1, 5, 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMRPESSION TEST REVEALED NR 1 CYLINDER 30/80, NR 5 CYLINDER 52/80, AND NR 6 CYLINDER 42/80.  UPON APPLICATION OF LEAK DETECTOR LIQUID, CRACKS WERE FOUND IN ALL THREE CYLINDER HEADS.
